Perturbation theorems for the matrix eigenvalue problem

Elsner L (1986)
Portugaliae Mathematica 43(1): 69-76.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Volltext vorhanden für diesen Nachweis
Erscheinungsjahr
Zeitschriftentitel
Portugaliae Mathematica
Band
43
Zeitschriftennummer
1
Seite
69-76
ISSN
PUB-ID

Zitieren

Elsner L. Perturbation theorems for the matrix eigenvalue problem. Portugaliae Mathematica. 1986;43(1):69-76.
Elsner, L. (1986). Perturbation theorems for the matrix eigenvalue problem. Portugaliae Mathematica, 43(1), 69-76.
Elsner, L. (1986). Perturbation theorems for the matrix eigenvalue problem. Portugaliae Mathematica 43, 69-76.
Elsner, L., 1986. Perturbation theorems for the matrix eigenvalue problem. Portugaliae Mathematica, 43(1), p 69-76.
L. Elsner, “Perturbation theorems for the matrix eigenvalue problem”, Portugaliae Mathematica, vol. 43, 1986, pp. 69-76.
Elsner, L.: Perturbation theorems for the matrix eigenvalue problem. Portugaliae Mathematica. 43, 69-76 (1986).
Elsner, Ludwig. “Perturbation theorems for the matrix eigenvalue problem”. Portugaliae Mathematica 43.1 (1986): 69-76.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar